1.Is it right thing that my U.S Dr. told me that I probably need to take baraclude 0.5mg for my whole life?
2.What is the meaning of my HbEAb become reactive after took Baraclude for 9 month?
3. My frind is a doctor in Taiwan said that you can stop eat Baraclude after you have HBeAB: Reactive and AST, ALT normal and Virul count not detective then eat for another 6 month. If everything is normal, then stop eating Baraclude
Is it right?
I am 32 years old and asian. I was born with HBV carrier from my Mon
My situation as follows
AST: 1108 ALT:2181 DNA VIRUL COUNT: 232154 copies/ml ,HB SURFACE Ag: Reactive HBeAg: Reactive
start eat the baraclude 0.5mg from 5/12/08
Then every test continues drop.
In a way they are both right...if you go off Baraclude and rebound then you will probably have to stay on it for life. However, there is a chance that you will not rebound and will be able to let the Baraclude go.
if you have a count of OVER 2000 copies while hbeag NEGATIVE then yes most likely Meds are taken for life unless somehow you , one day, clear it on your own with medications or no medications or maybe hopefully God with us all one day science comes up with a cure for this disease. so yes in some cases meds are taken indefintely. your case needs to match the guidance line though
second, if your hbeag is reactive then your body is starting to or has develoiped develop antibodies to the E antigen and in this case most doctors will stop medications since you seroconvered from hbeag postive to hbeag negative.
you will most likely go on monitoring every 6 month plus or minus depending on your doctor's advise
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.